advertisement
Question
Posted by: zakhele bafana mamba | 2012/07/03

dizzi spells

i have high blood and under medication but suffer from recurring dizziness. what might the cause or problem.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Zakhele

It is possible that you are experiencing side effects from the blood pressure medication or that your blood pressure is not well controlled, i.e. it is either too high or too low.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement